# SDR SWAA2021051973522

- Difficulty date: May 15, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 32,100 hours, 19,496 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG FORWARD TRUNNION FITTING LUG UPPER INBOARD INNER SPOT FACE HAS PITTING AND CORROSION ; / COMPLIED WITH WO SSR1274; COMPLIED WITH WO SSR1274
